# SDR UIEA2019052804310

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,931 hours, 16,857 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WINDSHEAR SYS EICAS MESSAGE APPEARED ON APPROACH AND REMAINED ON TILL ENGINE SHUT DOWN. REPEAT WRITE UP, 5TH WRITE UP.( DEFERRED IAW MEL 34-43-01-07A. MDDR # 112230. CAT 'B' DUE 29 MAY 19 DISPATCH NOTIFIED S.K. 0921Z.   LP 1050701 - M6: TROUBLESHOT IAW FIMS 34-46 FT 806, FIM 34-46-FT 814, AND FT 804, NO FAULTS NOTED. OPS CHECK GOOD AT THIS TIME. THIS CLOSES MDDR 112230. PLACARDS REMOVED AND MCC ADVISED    DI : SK@0315Z/28  )
